Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Dizziness due to Parkinson's disease?
    avatar
    trishea posted:
    Hi, I am Trishea. I was just diagnosed with PD. I have had tremors for quite awhile, but when I started drooling I decided to see my doc. She said it was PD and put me on Senimet. Today, I had a very strange side effect. I wasn't just dizzy--it felt like all the blood in my brain drained out. I would have collapsed, but daughters caught me. I didn't lose consciousness, but felt very tired.
    Anyone using this drug and having the same problem or different side effects?
    I read that CoQ10 helps PD. I am going to do some research and I will keep you informed.
    Reply
     
    avatar
    lovedogs1955 responded:
    I am unable to tolerate most of the Parkinson's meds, so I can't compare your dizziness to mine in that way, BUT, dizziness (vertigo) is very common in PD. I have it and use a cane when I am out and about because I never know when I might get dizzy or take a miss-step. My Neuro always has me close my eyes when I am standing (with his arms out ready to keep me from falling) and as soon as I shut my eyes, I am swaying big time.

    Keep us posted!
     
    avatar
    atti_editor responded:
    Hi Trishea,

    Dizziness is listed as a side effect of Sinemet in our Drugs & Medications Center -- you can read more about this and other side effects here . Dizziness and lightheadedness are common in Parkinson's as lovedogs1955 said. This article explains Parkinson's and lightheadedness in more detail and gives a number of treatment options you might ask your doctor about. Because it could be your medication that is causing or worsening your dizziness, the above link explains that your doctor may first try reducing it or switching you to a different type. Please keep us posted!

    Best wishes,
    Atti
     
    avatar
    trishea replied to atti_editor's response:
    Trying something natural now.
    Will keep you posted.


    Trishea
     
    avatar
    donnadee49 replied to trishea's response:
    tremors? oh yrah got that.Zanax seems to help for now.Personally I think the balance and diZzy problem.s are the worst mess going om right noe. I fall and fall anfd falland the n fall some more!!Parkinsons gives you new s... every day to read about . How about a little parkinsons dementia? You take care and learn to laugh.Donna Dee


    Helpful Tips

    What would you like to know?Expert
    Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
    Was this Helpful?
    22 of 32 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center